MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA057902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Renal Failure (2041); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.Concomitant medical devices: as it is not known which device if any contributed to the acute kideney injury, the reported device and all of the following were investigated: bxa067902a sn#: (b)(4), udi: (b)(4), bxa057902a sn#: (b)(4) udi: (b)(4), bxa067902a sn#: (b)(4), udi: (b)(4), bxa067902a sn#: (b)(4), udi: (b)(4).(b)(4).A review of the manufacturing records for the devices verified the lots met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent endovascular aortic debranching with investigational tambe devices.Gore® viabahn® vbx balloon expandable endoprostheses were utilized in both renal arteries.On (b)(6) 2020 the patient exhibited acute kidney injury, which was reported to have been possibly device related.The kidney injury was not specified to a certain side, but rather detected as a general finding in a kidney function test.No treatment was rendered and the case is ongoing.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020 a patient underwent endovascular aortic debranching with investigational tambe devices.Gore® viabahn® vbx balloon expandable endoprostheses were utilized in both renal arteries.On (b)(6) 2020 the patient exhibited acute kidney injury, which was reported to have been possibly device related.The kidney injury was not specified to a certain side, but rather detected as a general finding in a kidney function test.No treatment was rendered and the case is ongoing.Upon further investigation, the acute kidney injury was not found to be due to any device-related issue.There was no occlusion or stenosis.The renal arteries were patent.
 
Additional Manufacturer Narrative
B.5.Updated.Medwatch # 2017233-2020-01311 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10608257
Report Number2017233-2020-01311
Device Sequence Number2940886
Product Code PRL
UDI-Device Identifier00733132637454
UDI-Public00733132637454
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model NumberBXA057902A
Device Catalogue NumberBXA057902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age83 YR
Patient Weight94